Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite measure preserving transformations with “mixing”


Authors: S. Kakutani and W. Parry
Journal: Bull. Amer. Math. Soc. 69 (1963), 752-756
DOI: https://doi.org/10.1090/S0002-9904-1963-11022-8
MathSciNet review: 0153815
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Lectures in ergodic theory, Publications of the Mathematical Society of Japan, no. 3, Mathematical Society of Japan, 1956. MR 97489
  • 2. J. Gillis, Centrally biased discrete random walk, Quart. J. Math. (2) 7 (1956), 144-152. MR 96310
  • 3. T. E. Harris and H. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 860-864. MR 56873
  • 4. K. L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 116388
  • 5. S. Kakutani, Induced measure preserving transformations, Proc. Imp. Acad. Tokyo 19 (1943), 635-641. MR 14222


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11022-8

American Mathematical Society